Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

When does this Initial breakout stop !

It is getting very hard for me to even want to take this medicine anymore, with the horribly dry lips and my scalp flayking like i have some horrible dandruff and on top off all that my acne gets worse everyday ! plus my parents are not very suportive, today my dad said i look like i have herpes becasue of how dry my lips are and that he looked at my face and didnt like what he saw. : / i told him i already know its bad and dont need to be reminded. Im just praying that it will get better soon.

Share this post


Link to post
Share on other sites

I think it's different for everyone.

That's really rude what your dad said. Maybe you should try sitting down and talking to him about how comments like that are really retrogressive and hurtful.

I just started too... best of luck :)

Share this post


Link to post
Share on other sites

My dad did the same...said I look like i have chicken pox 2 weeks in LOL. You should tell us how long you have been taking it. You're gonna come out of this stronger than ever, i took me a month to see real results, and 2 months for my skin to really be clear, i have one active now rather than 10ish

Edited by Cooool

Share this post


Link to post
Share on other sites

Get better moisturizer and some lip salve.. the drying and flaking isn't a problem when you got the right stuff to deal with it.

Share this post


Link to post
Share on other sites

my initial breakout lasted for about 4-5 months... it was hard. Although its not worth going through to give up. I am now completely acne free and have been for about 8 months.

Share this post


Link to post
Share on other sites

That is insensitive of what your father has said to you. Unfortunately, there are many people out there that are ignorant and do not realize how difficult it is for people with acne-prone skin. I couldn't tell you how many people (who did not have acne) tried suggesting that I take Proactive.

If the meds you are currently taking are drying up your skin, it could mean two things:

1. the dosage you have is too strong for you.

2. You are applying way too much.

When applying meds such as BP, do NOT on or around your mouth (even if you do have acne there). I am predicting that is why your mouth is drying up so much. If you have a dermatologist, I would recommend you give him/her a call. If not, I hope my advice helps. If you have any other questions, feel free to message or respond =)

Share this post


Link to post
Share on other sites

BlemishBeauty, Im not applying anything thats drying my skin and the drying is supposed to happen, thats what accutane does. Whats upsetting me is that im almost finished with my first month and everyday i breakout more and more.

Share this post


Link to post
Share on other sites

Hi Zach,

I'm on day 51 and I'm still breaking out too. It's really hard and I feel your pain :( My derm said that she would expect me to still be getting pimples in the first and second months and my GP said I probably won't see a huge difference until the end of month four or five. Makes it hard to keep taking the meds when the side effects are so horrible. I've had a really rough experience so far, nose bleeds, dry skin, blistered lips, fatigue and sore eyes. I've dropped my dose back to 20mg and am hoping I'm through the worst of it.

Good luck with your course, try not to focus on the negative and stick with it.

Share this post


Link to post
Share on other sites

im on 40mg and im beginning to wonder if its just not enough and thats why im breaking out so bad because my face literally doesn't get very dry anymore like it did the first two weeks and my lips have gotten much better sence then aswell. I geuss it could be a good thing that the side effects are starting to go away but also bad because maybe its starting to not work : /

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×